# SDR SWAA2012043003550

- Difficulty date: April 17, 2012
- Submitted: May 1, 2012
- Operation: Air carrier
- Aircraft: N367SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26578
- Aircraft time: 61,538 hours, 51,843 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD CEILING EMERGENCY EXIT LENS BROKEN BETWEEN FWD LAV AND FWD GALLEY.  REMOVED AND REPLACED LENS IAW CMM.
